Publications (33) ADRIAN RUIZ SERVAN publications


  1. Exact solutions to a family of position-dependent mass damped oscillators from variational λ-symmetries

    Mathematical Methods in the Applied Sciences, Vol. 47, Núm. 2, pp. 891-906


  1. C∞-structures in the integration of involutive distributions

    Physica Scripta, Vol. 98, Núm. 8

  2. C∞-symmetries of distributions and integrability

    Journal of Differential Equations, Vol. 348, pp. 126-153

  3. Generalized Solvable Structures Associated to Symmetry Algebras Isomorphic to .gl(2, R) ⋉ R

    Tutorials, Schools, and Workshops in the Mathematical Sciences (Birkhauser), pp. 141-154

  4. Integration of Differential Equations by C∞-Structures

    Mathematics, Vol. 11, Núm. 18

  5. On the integrability of -invariant fourth-order ordinary differential equations

    Mathematical Methods in the Applied Sciences


  1. Systems of Vector Fields for the Integration of Ordinary Differential Equations

    SEMA SIMAI Springer Series (Springer Science and Business Media Deutschland GmbH), pp. 83-102


  1. Exact general solution and first integrals of a remarkable static Euler-Bernoulli beam equation

    Communications in Nonlinear Science and Numerical Simulation, Vol. 69, pp. 261-269

  2. Generalized Solvable Structures and First Integrals for ODEs Admitting an Symmetry Algebra

    Journal of Nonlinear Mathematical Physics, Vol. 26, Núm. 2, pp. 188-201

  3. Integration methods for equations without enough Lie point symmetries

    AIP Conference Proceedings

  4. Involutive pairs of λ-symmetries for nth-order ordinary differential equations

    Journal of Computational and Applied Mathematics, Vol. 354, pp. 562-568

  5. Moving frames for Lie symmetries reduction of nonholonomic systems

    Acta Mechanica, Vol. 230, Núm. 8, pp. 2963-2978